Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How can leg pain related to ovarian cancer be treated?

My mother has Ovarian cancer . she has completed 8 rounds of Taxal carbo and avastin as of feb 6th. Now we are dealing with severe pain in her legs. She can not depend on them to hold her up. She has been in the hospital to manage pain for 15 days and is now in a skilled nursing facility for Rehab. Her pain is manageable with 125 fentanyl patch and diluadid as needed. (about every 3 hours) We have seen her oncologist , a neurologist ,spine specialist and a rheumatologist no one has been able to identify the source of her pain. She has Had MRI s CT scans,x-rays, petscan, her inflammation markers are up and her thyroid is way off. The PT says it is like someone flips a switch and my mothers legs give out 30seconds later they work fine. they can t predict when it will happen or make it happen.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
1. It could be due to neuronal toxicity related to carboplatin.
2. Medications containing methylcobolamine & pregabalin might help in relieving the pain.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor